# SDR DALA2019022501187

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,189 hours, 37,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 L2 DOOR HARD TO DISARM. CORRECTIVE ACTION: SECURED LOOSE CORD L2 DOOR ARMS AND DISARMS NML. (5249932)
